# SDR SWAA2022013164135

- Difficulty date: January 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737
- Aircraft serial: 29844
- Aircraft time: 65,005 hours, 38,342 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: F/O SIDE OVERWING EXIT DOOR LIGHT INOP 01/30 DEN MX REPORTS BALLAST REQUIRED FOR FIX / [01] AC OK TO CONTINUE PERMEL 33-2-03 SP1B. AUTH #45437;[02] REPLACED RIGHT OVERWING EXIT DOOR LIGHT BALLAST ASSY; SATISFACTORY OP CK REF AMM 33-21-00.
